Couldn't find what you looking for?

TRY OUR SEARCH!

My husband has a  Mild Cognitive Impairment,  diagnosis unclear between Alzheimer's and age-related shut-down. Our GP prescribed Trazodone 50mg for depression, in March. Since then he has lost 8 kilos tho he eats as much as he can.  Do we get him off the drug to see whether the weight-loss stops?  All blood tests are clear. We are in France for the summer so everything is done by phone.

Loading...

Hey! i know Trazodone can cause loss of appetite, nausea and diarreah, which may contribute to weight loss. These side effects often go away with time. Also, I know weight gain can be a symptom of depression, treating the depression can lead to weight loss. If this doesn't stop soon, your husband should see a healthcare provider. If he tells the doctor that this has only just started happening, since he has been taking this medication, the doctor may suggest to stop taking Trazodone 4 a while or prescribe a different medication.
Reply

Loading...